• babylady317's Avatar

    babylady317 started following

    User: RachaelC@StF

  • babylady317's Avatar

    babylady317 started following

    User: CancerNews

  • babylady317's Avatar

    babylady317 asked a questionBreast Cancer

    Triple Negative breast cancer and BRCA testing

    17 answers
    • SherriR6379's Avatar
      SherriR6379

      My situation is different but perhaps can give you another perspective. I was diagnosed one month ago with a very small tumor and am ER and PR positive. I have decided to have a double mastectomy with reconstruction. In the past year, I lost my mom to effects of radiation for a sarcoma and my 28 year old daughter is recovering from thyroid cancer. I want to be rid of all the breast tissue that could cause problems down the line. I've looked at many photos online of women who have reconstruction after mastectomy. These photos have helped ease the fear that I had initially. If your test comes back positive and since you are triple negative, the mastectomy will be the best assurance that you are not going to let the cancer win.

      almost 3 years ago
    • cris' Avatar
      cris

      I was diagnosed with stage 3 tnbc & my Braca test came back negative. My doctors said this was a very aggressive bc so I decided to have a double mastectomy, with silicone implants put in the same day. Best of luck, keep us updated...

      almost 3 years ago
    • Debi1949's Avatar
      Debi1949

      Find a breast cancer doctor that all he does is break cancer surgery... take your films, and pathology report to him/her as a consultant. I was stage one with e lymph node involvement .. my consultant recommended me not to do the chemo I did the surgery and radiation... that was two years ago. so far so good

      almost 3 years ago
  • babylady317's Avatar

    babylady317 started following

  • babylady317's Avatar
  • babylady317's Avatar

    babylady317 asked a questionBreast Cancer

    Chemo ended in Oct, radiation in Dec, now new side effects ? Has anyone else experienced this?

    8 answers
    • Keephopealive's Avatar
      Keephopealive

      You can get neuropathy, the feet/hand tingling. I was told you can get side effects years down the road from chemo and radiation and surgery. The fun never ends.
      I have had chemo 3 x in my life...cisplatin, 5FU, and taxol and kept acrylic nails each time without any trouble...I was soooo happy. My big nail turned dark bluish this last round of chemo and I asked the nurse but she was sure it was not the chemo, looked more bruised. I always pedicures too but due to swollen legs my daughter does it at home for me.

      over 4 years ago
    • babylady317's Avatar
      babylady317

      Thanks so much everyone for you posts. It always helps knowing you are not alone in the journey we cancer patients follow !

      over 4 years ago
    • dollyrose's Avatar
      dollyrose

      After 4th Taxol, nail issue began with pain under toenail and then partial separation from nail bed. Also started with red skin spots on arms where darker brown sun spots had been. ???

      over 4 years ago